# SDR RAIA980502

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 8260121A
- Condition: Failed
- Location: Rt Engine
- Part time: 16,197 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT  7400 - RIGHT DC GENERATOR FAULTED AND WOULD NOT RESET.  MAINTENANCE REPLACED RIGHT ENGINE STARTER GENERATOR.  (X)
